# SDR 97ZZZX2310

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17592
- Make and model: Bell 206L-3
- Aircraft serial: 51535
- System (JASC): 2140 · Heating System
- Part: Silencer Assy
- Part number: 20608516
- Condition: Corroded
- Location: Heater
- Part time: 4,689 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER SILENCER HAS CORROSION AT INLET AREA AND OUTER SHIELD WHERE BLEED AIR TUBE SUPPORT PLATE IS ATTACHED.
